# SDR N3XR2014191100007

- Difficulty date: August 15, 2014
- Submitted: September 11, 2014
- Operation: General aviation
- Aircraft: N117ER
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844151
- Aircraft time: 69 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Part time: 69 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

IN FLIGHT EMERGENCY WITH THE LT GEAR LIGHT BEING INOPERATIVE.  PLACED ACFT ON JACKS AND INSPECTED THE LT GEAR LEG WIRING.  FOUND A WIRE BROKEN TO THE DOWNLOCK SWITCH.  REPAIRED THE WIRE WITH PUTTING A NEW TERMINAL RING ON IT.  RE-INSTALLED IT BACK ONTO THE DOWN LOCK SWITCH. PERFORMED A GEAR SWING FOR AN OPS CHECK. NO DEFECTS NOTED WITH GEAR SWING.  REMOVED THE ACFT FROM JACKS.  ACFT RETURNED TO SERVICE.
